# SDR USAA2010011390089

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 68,954 hours, 42,562 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645262A
- Part serial: MA4270
- Condition: Broken
- Location: Spoiler
- Part time: 8,515 hours, 5,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B2 - MAJOR REPAIR - NR 4 GROUND SPOILER OUTBOARD ATTACH LUG BROKEN.  REPLACED NR 4 GROUND SPOILER IAW B737 AMM 27-62-12.
